EN
GROWTH PROPERTIES OF GENERALIZED ITERATED ENTIRE AND COMPOSITE ENTIRE AND MEROMORPHIC FUNCTIONS
Abstract
In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions
Keywords
References
- Banerjee, D. and Dutta, R. K., The growth of iterated entire functions, Journal of Indian Acad. Maths.Vol.30, No.2 (2008), 489-495.
- Banerjee, D. and Jana, S., Comparative growth of maximum modulus and maximum term of iterated entire functions, Journal of Indian Acad. of Math., Vol.31, No.2 (2009), 351-360.
- Banerjee, D. and Jana, S., On growth properties of iterated entire and composite entire and meromorphic functions, Journal of Indian Acad Math., Vol.32, No.1 (2010), 295-309.
- Banerjee, D. and Dutta, R. K., On growth of iterated entire functions,Bulletin of Allahabad Mathematical Society, Vol.25, No.2 (2010), 333-340.
- Banerjee, D. and Mondal, N., Maximum modulus and maximum term of generalized iterated entire functions, Bulletin of the Allahabad Mathematical Society, Vol.27,No.1 (2012), 117
- Banerjee, D. and Mondal, N., Growth of generalized iterated entire functions, Bulletin of the Allahabad Mathematical Society, Vol.27,No.2 (2012), 239-254.
- Bergweiler, W., Jank Gerhard and Volkmann Lutz, Wachstumsverhalten zusammengesetzter Funktionen, Results Math. 7 (1984), 35-53.
- Bergweiler, W., On the Nevanlinna characteristic of a composite function, Complex variables, Vol.10 (1988), 225-236.
Details
Primary Language
English
Subjects
-
Journal Section
-
Publication Date
December 1, 2014
Submission Date
April 4, 2015
Acceptance Date
-
Published in Issue
Year 2014 Volume: 2 Number: 2
